# SDR IPXA201804309041

- Difficulty date: March 14, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 108,153 hours, 18,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B3708624
- Condition: Damaged
- Location: Bs 1615
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D2,  BROKEN AND DEFORMED SEAT TRACK, BS 1615 , RBL 75. REPAIRED THE SEAT TRACK IAW SRM 53-00-52, REPAIR 13, REV 82.
